# SDR 6203N50KC

- Difficulty date: June 2, 2003
- Submitted: June 5, 2003
- Operation: Air carrier
- Aircraft: N50KC
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 659
- Aircraft time: 480 hours, 263 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Balance Weight
- Part number: 1159CSM5510627
- Condition: Detached
- Location: Lt Aileron
- Part time: 480 hours, 263 cycles
- Component: Aileron, Gulstm
- Component part number: 1159SC550041
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON DESCENT, EXPERIENCED DIFFICULTY IN TURNING ACFT LATERALLY TO RIGHT.  PILOTS WERE ABLE TO CONTROL ACFT AND MAKE A NORMAL LANDING.  INITIAL INVESTIGATION BY PILOTS REVEALED A LOUD CLUNK WHEN LEFT AILERON WAS MOVED PHYSICALLY.  T/R WAS ABLE TO VERIFY THAT AILERON'S MASS BALANCE WEIGHT HAD BECOME UNATTACHED {LOSS OF ATTACHING HARDWARE}.  MECHANICS DISPATCHED TO MAKE REPAIRS AS WELL AS OPERATOR'S MECHANIC TO OVERSEE REPAIRS.  ACFT'S FLIGHT CONTROLS WERE FURTHER INSPECTED, & NO ABNOMALIES DISCOVERED.  ACFT WAS LATER FLOWN TO MANUFACTURER'S MAINTENANCE FACILITY FOR FURTHER INVESTIGATION.  MANUFACTURER ISSUED A MAINTENANCE & OPERATIONS LETTER GV-MOL-03-0034 DESCRIBES OCCURRENCE, NO OTHER ACFT HAVE BEEN AFFECTED.
